Alert archive / Nebraska / Wind Advisories in 2007

Wind Advisory 8, NWS Omaha, NE

March 1, 200718 counties in Nebraska

NWS Omaha, NE issued this wind advisory at Mar 1, 2007, 4:01 AM CST for 18 counties in Nebraska. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2007, 4:01 AM CST (10:01 UTC)
Expired
Mar 1, 2007, 8:00 PM CST
In force
16 hr
Issued by
NWS Omaha, NE

Counties Antelope County, NE, Boone County, NE, Butler County, NE, Colfax County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Seward County, NE

The radar

The Omaha radar (KOAX), 59 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 10.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KOAX 011001
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
401 AM CST THU MAR 1 2007

...STRONG WINDS TODAY...

.NORTHEAST NEBRASKA WILL BE ON THE EDGE OF A POWERFUL WINTER STORM
TODAY. LOW PRESSURE WILL INTENSIFY AS IT MOVES ACROSS IOWA THROUGH
THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40
MPH CAN BE EXPECTED...ESPECIALLY FROM LATE MORNING THROUGH LATE AFTERNOON.

NEZ011-016-017-030-031-042-011815-
/O.NEW.KOAX.WI.Y.0008.070301T1001Z-070302T0000Z/
KNOX-ANTELOPE-PIERCE-BOONE-MADISON-PLATTE-
INCLUDING THE CITIES OF...BLOOMFIELD...NELIGH...PIERCE...ALBION...
NORFOLK...COLUMBUS
401 AM CST THU MAR 1 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

LIGHT SNOW WILL ACCUMULATE AN INCH OR TWO OVER THE AREA THIS
MORNING AS NORTHWEST WINDS INCREASE TO 25 TO 35 MPH. ALTHOUGH SNOW
SHOULD END OR DECREASE TO FLURRIES THIS AFTERNOON...THE STRONG
WINDS WILL CONTINUE WITH GUSTS OCCASIONALLY SURPASSING 40 MPH.
THE STRONG WINDS WILL CAUSE DRIFTING SNOW AND COULD ALSO OCCASIONALLY
CAUSE REDUCED VISIBILITIES IN OPEN AREAS DUE TO BLOWING SNOW.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ065-066-068-078-088>093-011815-
/O.NEW.KOAX.WI.Y.0008.070301T1800Z-070302T0000Z/
SEWARD-LANCASTER-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...SEWARD...LINCOLN...NEBRASKA CITY...
CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...PAWNEE CITY...
FALLS CITY
401 AM CST THU MAR 1 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON. 

SNOW WILL ACCUMULATE 3 TO 6 INCHES OVER THE AREA THIS MORNING AS
NORTHWEST WINDS INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 MPH. A
SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT UNTIL NOON. ALTHOUGH
MOST OF THE ACCUMULATING SNOW WILL BE OVER WITH THIS
AFTERNOON...STRONG NORTHWEST WINDS WILL CONTINUE. THUS A WIND
ADVISORY WILL REPLACE THE SNOW AND BLOWING SNOW ADVISORY THIS
AFTERNOON. AREAS OF DRIFTING SNOW AND REDUCED VISIBILITIES IN
BLOWING SNOW COULD PERSIST IN OPEN AREAS THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CHERMOK
1 follow-up statement
000 
WWUS73 KOAX 012150
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
350 PM CST THU MAR 1 2007

...STRONG WINDS INTO THE EVENING HOURS...

.EASTERN NEBRASKA WILL BE ON THE EDGE OF A POWERFUL WINTER STORM
TONIGHT. LOW PRESSURE WILL TRACK NORTHEAST INTO EASTERN IOWA
TONIGHT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH
CAN BE EXPECTED INTO THE EVENING HOURS BEFORE DIMINISHING LATE
THIS EVENING. 

NEZ068-090>093-012300-
/O.CAN.KOAX.WI.Y.0008.000000T0000Z-070302T0000Z/
OTOE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...NEBRASKA CITY...TECUMSEH...AUBURN...
PAWNEE CITY...FALLS CITY
350 PM CST THU MAR 1 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE
WIND ADVISORY. 

NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 40 MPH WILL
CONTINUE THIS EVENING. THIS WILL CONTINUE TO LEAD TO CONSIDERABLE
BLOWING AND DRIFTING SNOW. THUS A BLOWING SNOW ADVISORY AS BEEN
ISSUED FOR THE AREA. 

$$

NEZ043-050-020200-
/O.EXB.KOAX.WI.Y.0008.000000T0000Z-070302T0200Z/
COLFAX-BUTLER-
INCLUDING THE CITIES OF...SCHUYLER...DAVID CITY
350 PM CST THU MAR 1 2007

...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 40 MPH ARE
EXPECTED TO CONTINUE INTO THE EVENING HOURS. WINDS ARE EXPECTED TO
START TO DIMINISH BY MID EVENING TO 15 TO 30 MPH. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ011-016-017-030-031-042-065-066-078-088-089-020200-
/O.EXT.KOAX.WI.Y.0008.000000T0000Z-070302T0200Z/
KNOX-ANTELOPE-PIERCE-BOONE-MADISON-PLATTE-SEWARD-LANCASTER-SALINE-
JEFFERSON-GAGE-
INCLUDING THE CITIES OF...BLOOMFIELD...NELIGH...PIERCE...ALBION...
NORFOLK...COLUMBUS...SEWARD...LINCOLN...CRETE...FAIRBURY...
BEATRICE
350 PM CST THU MAR 1 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST THIS EVENING. 

NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 40 MPH ARE
EXPECTED TO CONTINUE INTO THE EVENING HOURS. WINDS ARE EXPECTED TO
START TO DIMINISH BY MID EVENING TO 15 TO 30 MPH. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BOUSTEAD/DERGAN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Mar 1, 2:20 AM CST, 1 hour 41 minutes earlier.

Area forecast discussion, Mar 1, 2:20 AM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
220 AM CST THU MAR 1 2007

.DISCUSSION...

MAIN CONCERN IS PLACEMENT/TIMING OF HEADLINES AS STRONG SYSTEM
ROLLS THROUGH. 88D THIS MORNING SHOWING INCREASING ACTIVITY
STRETCHING FROM WESTERN/NORTHERN KS AS BRUNT OF MAIN DYNAMIC LIFT
CLOSER TO THE CWA. PCPN MAINLY LIQUID WITH A FEW SPOTS REPORTING
A RA/SN MIX. CAA SEEPS INTO THE CWA EARLY THIS MORNING AS WINDS
TURN NW...AND PCPN SHOULD BEGIN CHANGING OVER TO ALL SNOW AROUND
SUNRISE. MORNING SNOW AMOUNTS WILL BE TRICKY GIVE CAA TINING
CONCERNS...BUT AS OF NOW IT APPEARS THE GREATEST AMOUNTS WILL OCCUR
OVER AREAS HUGGING THE MISSOURI RIVER BASIN...WITH GENERALLY 3-5
INCHES. MAIN VORT MAX MOVES NORTHEAST BY AFTERNOON...BUT CWA
REMAINS UNDER INFLUENCE OF SOME BROAD SCALE LIFT THROUGH THE REST
OF THE DAY. CANNOT DISCOUNT ADDITIONAL ACCUMULATION ACROSS THE
NORTHER CWA SO WILL FOCUS SMALL SNOW CHANCES UP THERE. OTHERWISE
DRIER AIR MASS SHOULD BE PUSHING INTO THE CWA FROM THE DAKOTAS. IN
THE MEANTIME...THE SURFACE PRESSURE GRADIENT TIGHTENS AND CRANKS
UP WINDS ACROSS THE CWA. GFS LAMP GUID SUGGESTING WIND ADVISORY
CRITERIA SHOULD BE REALIZED MOST OF THE DAY...SO WILL COVER
WESTERN/SOUTHERN CWA WITH WIND HEADLINES AFTER SN/BLSN ADVISORY
EXPIRES. OTHERWISE...SMALL SNOW CHANCES REMAIN IN PLACE FROM
TONITE THROUGH EARLY SATURDAY AS BOTH THE NAM/GFS DEPICT A SERIES
OF IMPULSES ROTATING AROUND THE MAIN UPPER LOW AND INDUCING
MODEST LIFT ACROSS THE CWA.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...BLIZZARD WARNING UNTIL 6 AM CST FRIDAY FOR NEZ015-034.

     SNOW AND BLOWING SNOW ADVISORY FROM 6 AM THIS MORNING TO NOON
     CST TODAY FOR NEZ068-090>093.

     WINTER STORM WARNING UNTIL 6 AM CST EARLY THIS MORNING FOR
     NEZ068-090>093.

     WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR
     NEZ065-066-068-078-088>093.

     WINTER STORM WARNING UNTIL 6 PM CST THIS AFTERNOON FOR NEZ045-
     052-053-067.

     SNOW AND BLOWING SNOW ADVISORY FROM 6 AM THIS MORNING TO 6 PM
     CST THIS AFTERNOON FOR NEZ032-033-043-050.

     SNOW AND BLOWING SNOW ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR
     NEZ044-051.

     SNOW AND BLOWING SNOW ADVISORY UNTIL NOON CST TODAY FOR NEZ065-
     066-078-088-089.

     WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
     FOR NEZ011-016-017-030-031-042.

     SNOW AND BLOWING SNOW ADVISORY FROM 6 AM THIS MORNING TO 6 AM
     CST FRIDAY FOR NEZ012-018.

IA...BLIZZARD WARNING UNTIL 6 AM CST FRIDAY FOR IAZ043-055-056-069.

     WINTER STORM WARNING UNTIL 6 PM CST THIS AFTERNOON FOR IAZ079-
     080-090-091.

&&

DEE
Hazardous weather outlook, Feb 28, 5:14 PM CST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
514 PM CST WED FEB 28 2007

IAZ043-055-056-069-NEZ015-034-011200-
BURT-HARRISON IA-MONONA IA-POTTAWATTAMIE IA-SHELBY IA-THURSTON-
514 PM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEBRASKA AND WEST
CENTRAL IOWA.

.DAY ONE...TONIGHT AND THURSDAY
A BLIZZARD WARNING IS POSTED FROM FROM 3 AM THURSDAY THROUGH
THURSDAY NIGHT.

LIGHT FREEZING DRIZZLE OR LIGHT RAIN MAY DEVELOP THROUGH EARLY
MORNING...WITH SNOW DEVELOPING AROUND 3 AM. THE SNOW WILL CONTINUE
THROUGH THURSDAY AND COULD BE HEAVY AT TIMES...ESPECIALLY THROUGH
FROM THE MORNING DRIVE THROUGH LATE AFTERNOON. SNOW AMOUNTS COULD
TOTAL 8 TO 12 INCHES BY THURSDAY NIGHT. STRONG NORTHWEST WINDS
GUSTING UP TO 40 MPH WILL DEVELOP THURSDAY MORNING AND CONTINUE
THROUGH THE NIGHT. THE COMBINATION OF THE SNOW AND WIND WILL DROP
VISIBILITIES TO A QUARTER MILE OR LESS AT TIMES...CAUSING WHITEOUT
CONDITIONS MUCH OF THURSDAY.

A STRONG LOW PRESSURE SYSTEM WILL INTENSIFY OVER NORTHERN MISSOURI
AND IOWA TONIGHT AND THURSDAY...BRINGING WITH IT THE SNOW AND STRONG
WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THE BLIZZARD CONDITIONS WILL BE WINDING DOWN LATE THURSDAY NIGHT AS
THE LOW PRESSURE SYSTEM DRIFTS NORTHEAST.  HOWEVER ANOTHER AREA OF
LOW PRESSURE WRAPPING BACK WEST AROUND THE CURRENT STORM SYSTEM WILL
TRIGGER MORE LIGHT SNOW ACROSS THE AREA FRIDAY AND FRIDAY NIGHT.
ADDITIONAL ACCUMULATION OF AN INCH OR TWO IS POSSIBLE...AND BLOWING
SNOW IS LIKELY GIVEN ANOTHER ROUND OF GUSTY NORTHWEST WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT
ANY REPORTS OF ICE OR SNOW ACCUMULATIONS WOULD BE APPRECIATED.

IAZ079-080-090-091-NEZ045-052-053-067-068-090>093-011200-
CASS-DOUGLAS-FREMONT IA-JOHNSON-MILLS IA-MONTGOMERY IA-NEMAHA-OTOE-
PAGE IA-PAWNEE-RICHARDSON-SARPY-WASHINGTON-
514 PM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL AND
SOUTHEAST NEBRASKA...AND SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND THURSDAY
A WINTER STORM WARNING IS POSTED FROM FROM MIDNIGHT TONIGHT THROUGH
THURSDAY AFTERNOON.

LIGHT RAIN MAY DEVELOP TONIGHT...WITH A FEW THUNDERSTORMS
POSSIBLE IN SOUTHEAST NEBRASKA. THE RAIN WILL GRADUALLY CHANGE TO
SNOW AFTER MIDNIGHT TONIGHT...CONTINUING THROUGH MUCH OF THE
DAY THURSDAY. THE SNOW COULD BE HEAVY AT TIMES...ESPECIALLY DURING
THE THURSDAY MORNING RUSH HOUR. TOTAL SNOW AMOUNTS COULD REACH
THE 5 TO 8 INCH RANGE BY THURSDAY AFTERNOON. STRONG NORTHWEST WINDS
WILL ALSO DEVELOP DURING THE MORNING...GUSTING TO BETWEEN 30 AND 40
MPH. THE COMBINATION OF SNOW AND WIND WILL PRODUCE NEAR BLIZZARD
CONDITIONS...WITH VISIBILITIES OCCASIONALLY AS LOW AS A QUARTER
MILE.

A STRONG LOW PRESSURE SYSTEM WILL INTENSIFY OVER NORTHERN MISSOURI
AND IOWA TONIGHT AND THURSDAY...BRINGING WITH IT THE SNOW AND STRONG
WINDS.

ICE JAMS WILL ALSO CONTINUE ON PORTIONS OF THE ELKHORN RIVER IN
CUMING AND NORTHERN DODGE COUNTIES THROUGH THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

MOST OF THE SNOW WILL BE WINDING DOWN EARLY THURSDAY EVENING. HOWEVER
ANOTHER AREA OF LOW PRESSURE WRAPPING BACK WEST AROUND THE CURRENT
STORM SYSTEM WILL TRIGGER MORE LIGHT SNOW ACROSS THE AREA FRIDAY
AND FRIDAY NIGHT. ADDITIONAL ACCUMULATION OF AN INCH OR TWO IS
POSSIBLE...AND BLOWING SNOW IS LIKELY GIVEN ANOTHER ROUND OF GUSTY
NORTHWEST WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT
ANY REPORTS OF ICE OR SNOW ACCUMULATIONS WOULD BE APPRECIATED.

NEZ012-018-032-033-044-051-065-066-078-088-089-011200-
CEDAR-CUMING-DODGE-GAGE-JEFFERSON-LANCASTER-SALINE-SAUNDERS-SEWARD-
STANTON-WAYNE-
514 PM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY
A SNOW AND BLOWING SNOW ADVISORY IS POSTED FOR THURSDAY AND THURSDAY
NIGHT...MAINLY EAST OF A BLOOMFIELD TO NORFOLK LINE.

A MIX OF LIGHT FREEZING RAIN...SLEET AND SNOW IS POSSIBLE THROUGH
THE EVENING AS A WEEK UPPER LEVEL STORM SYSTEM ROLLS THROUGH NORTHERN
NEBRASKA. SOME LIGHT ICING COULD OCCUR MAKING FOR SPOTTY SLICK
ROADWAYS.

A STRONGER LOW PRESSURE SYSTEM WILL INTENSIFY OVER NORTHERN MISSOURI
AND IOWA TONIGHT AND THURSDAY...BRINGING WITH IT SNOW AND WIND. THE
SNOW SHOULD BEGIN NEAR SUNRISE THURSDAY AND CONTINUE INTO THURSDAY
NIGHT. TOTAL SNOWFALL OF 3 TO 5 INCHES IS POSSIBLE. STRONG NORTHWEST
WINDS GUSTING TO BETWEEN 30 AND 40 MPH WILL CAUSE BLOWING AND
DRIFTING SNOW...WITH NEAR BLIZZARD CONDITIONS AT TIMES...ESPECIALLY
THURSDAY AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THE SNOW AND BLOWING SNOW WILL GRADUALLY DIMINISH SOMEWHAT THURSDAY
NIGHT. HOWEVER ANOTHER AREA OF LOW PRESSURE WRAPPING BACK WEST AROUND
THE CURRENT STORM SYSTEM WILL TRIGGER MORE LIGHT SNOW ACROSS THE AREA
FRIDAY AND FRIDAY NIGHT. ADDITIONAL ACCUMULATION OF AN INCH OR TWO IS
POSSIBLE...AND BLOWING SNOW IS LIKELY GIVEN ANOTHER ROUND OF GUSTY
NORTHWEST WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT
ANY REPORTS OF ICE OR SNOW ACCUMULATIONS WOULD BE APPRECIATED.

NEZ011-016-017-030-031-042-043-050-011200-
ANTELOPE-BOONE-BUTLER-COLFAX-KNOX-MADISON-PIERCE-PLATTE-
514 PM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL AND
SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY
A SNOW AND BLOWING SNOW ADVISORY IS POSTED FROM MIDNIGHT TONIGHT
THROUGH NOON THURSDAY.

LIGHT RAIN MAY DEVELOP TONIGHT...WITH A FEW THUNDERSTORMS POSSIBLE AS
WELL. THE RAIN WILL GRADUALLY CHANGE TO SNOW AROUND MIDNIGHT
TONIGHT...CONTINUING THROUGH ABOUT NOON THURSDAY. THE SNOW COULD BE
HEAVY AT TIMES...ESPECIALLY DURING THE THURSDAY MORNING RUSH HOUR.
TOTAL SNOW AMOUNTS COULD REACH THE 3 TO 6 INCH RANGE BY NOON
THURSDAY. STRONG NORTHWEST WINDS WILL ALSO DEVELOP DURING
THE MORNING...GUSTING OVER 30 MPH AT TIMES. THE COMBINATION OF
SNOW AND WIND WILL PRODUCE BLOWING SNOW WITH VISIBILITIES
OCCASIONALLY BELOW A HALF MILE.

A STRONG LOW PRESSURE SYSTEM WILL INTENSIFY OVER NORTHERN MISSOURI
AND IOWA TONIGHT AND THURSDAY...BRINGING WITH IT THE SNOW AND STRONG
WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

ANOTHER AREA OF LOW PRESSURE WRAPPING BACK WEST AROUND THE CURRENT
STORM SYSTEM WILL TRIGGER MORE LIGHT SNOW ACROSS THE AREA FRIDAY
AND FRIDAY NIGHT. ADDITIONAL ACCUMULATION AROUND INCH IS POSSIBLE...
AND BLOWING SNOW IS LIKELY GIVEN ANOTHER ROUND OF GUSTY NORTHWEST
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT
ANY REPORTS OF ICE OR SNOW ACCUMULATIONS WOULD BE APPRECIATED.

DERGAN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 1:54 AM CSTSevere Thunderstorm WarningOAXGage36 min
Mar 1, 11:50 AM CSTBlowing Snow AdvisoryOAXBurt, Butler, Cass, Cuming, Dodge, Douglas and 14 more28 hr

Nearby

Wind Advisories in Nebraska, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.